# SDR SWIA201438987

- Difficulty date: July 17, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 34,506 hours, 23,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 193, FWD EQUIPTMENT BAY CRACKED RT SIDE.  C-CHECK, REPAIRED IAW EA.
